# SDR 20010305CW003

- Difficulty date: January 22, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N145GT
- Make and model: Cvac C131D
- Aircraft serial: 537804
- Engine: Pwa R2800CB16
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Deteriorated
- Location: Nr 8 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 2,200 FT CREW NOTICED OIL TEMPERATURE RISING AND OIL PRESSURE DECREASING.  ENGINE SHUTDOWN/FEATHERED, RETURNED TO AIRPORT.  INSPECTION REVEALED BEARING MATERIAL IN OIL SCREENS.  ENGINE REMOVED FROM SERVICE FOR REPAIRS.
